MAUDE Adverse Event Report: XIAMEN CARYWELL TECHNOLOGY CO., LTD. DMI; HEAVY DUTY SLIDING TRANSFER

XIAMEN CARYWELL TECHNOLOGY CO., LTD. DMI; HEAVY DUTY SLIDING TRANSFER
Model Number 522-1734-1900
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Bruise/Contusion (1754)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Attempted to contact the customer and got no response.Device was not available for inspection.
 
Event or Problem Description
I bought the item from amazon but it's now broken in less than 2 months.My mom fell and hurt her knee.

Brand Name
DMI
Common Device Name
HEAVY DUTY SLIDING TRANSFER
Manufacturer (Section D)
XIAMEN CARYWELL TECHNOLOGY CO., LTD.
no. 39 xinchang road
haicang district
xiamen fujian province
CH 
MDR Report Key19563004
Report Number1000143485-2024-24057
Device Sequence Number12637716
Product Code ILS
UDI-Device Identifier00041298003373
UDI-Public041298003373
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number522-1734-1900
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date05/23/2024
Device Age2 MO
Event Location Home
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/18/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexFemale